# SDR QXEA2012111401377

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 26,894 hours, 27,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR FORWARD FRAME HAS FOUR CORRODED ANCHOR NUTS INSIDE.  REMOVED BRACKETS AND REPLACED NUTPLATES IAW SRM 51-41-00-00-01.  FOUND 2 ADDITIONAL CORROSION SPOTS AND CLEANED THOSE ALSO IAW RD 8/4-52-492.  BLENDED AREAS WITHIN LIMITS. ALODINED AND PRIMED AREAS.
